advertisement
Question
Posted by: Anon | 2009-11-26

Topamax

Doc, I take topamax 100mg for migraine prevention, but I think it makes me feel tired and flat all the time and I want to stop it. I have read that you cant just suddenly stop this medication. Why not? What will happen? I have been taking it for 8 weeks now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anon
Topamax is also used for epilepsy and quick withdrawal can cause seizures in patients that are prone to fits. It also may cause unpleasant side effects if you stop too quickly - so rather lower the dose each time by 1/2 for a 3-4 days until you can stop the medication.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009-11-26

Hallo Anon
Topamax is also used for epilepsy and quick withdrawal can cause seizures in patients that are prone to fits. It also may cause unpleasant side effects if you stop too quickly - so rather lower the dose each time by 1/2 for a 3-4 days until you can stop the medication.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement